# SDR JJBA20240209027

- Difficulty date: January 25, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CORROSION FOUND AT MANY PLACES ON AFT DIGITAL FLOOR STRUCTURE BTW FR 17-18. AFT DIGITAL FLOOR STRUCTURE BTW FR 17-18 BLENDED OUT OF LIMITS. REMOVED AND REPLACED AFTDIGITAL FLOOR STRUCTURE BTW FR 17-18
